... chills, mussle spasms, mussles aching all over, 2 hours later vomited, diarrhea and 14 hours later still have all the above except vomiting but feel like it. Been eating and drinking tons of water. When I shutting eyes it feels like I'm num face and all then if I try to sleep feels like I'm falling sudden. Please help! This is the second drug I've tried that makes me feel like this
Zoloft - What symptoms do people have? I started it yesterday and woke up at 3am shaking, nausea,?
- 17 Jan 2014 by Jess234
- 20 January 2014
- zoloft, depression, diarrhea, vomiting, muscle spasm, nausea/vomiting, symptom
Added 17 Jan 2014:
I mean side effects not symptoms. What symptoms you have please help! I feel horrible again
Added 17 Jan 2014:
I so far called the pharmacist and she said these are serious symptoms. She asked if I was sure I don't have the flu. I told her it would be unreal if I got the flu 12 hours after starting the med. she said ya but it is possible but said either way it isn't good so to talk to my dr before I do anything I should of called yesterday :-( hoping it would pass but still feel kinda bad and still no sleep 30 hours down
We all know that works for one person may not for another, with that I have been on a great many antidepressants and zoloft has been amazing for me personally. Has your doctor told you to try to start with less of it so your body can slowly get used to it? It may help you but I wouldn't tolerate such side-effects if they continued on less dosage. All the best to you!
Hi Jess, I probably shouldn't be up at this hour. I started zoloft on Tuesday. One of the first things my pdoc said was that it can cause diarrhea. Well the day after taking just 25mg diarrhea hit me hard. I can't say for cetain that it was caused by the zoloft but it seems no coincidence that this occurred. At this hour after taking 50mg about 4 hrs ago my stomach rumbles but I don't feel the urgent need to "run" anymore. The diarrhea seems to be subsiding Perhaps the diarrhea is just an initial reaction? Thought I'd pass on my personal experience. But like you I am just a rookie at this zoloft thing. I have not experienced any of the other symptoms you have mentioned. They sound very serious. I hope someone more experienced chimes in on this. God bless and good luck.
I'm taking a much higher dose than you are. I take 200mg of zoloft every morning. I was taking it at night but it would keep me awake all night. So I had to change it to the morning meds. I felt a bit funny at first but I ended up with hardly any ill effects. I'm sorry you're having such trouble. I hope you get a resolution soon. Talk with your doctor about this. Let them know how you are feeling. Good luck.
Hey Jess I had the same issue with zoloft so they told me to break it in half to 12.5 mg for a week and then go up. I had to go a lot too and I had sever heartburn really bad heartburn and felt a little dizzy. When I upped to 25 I started seeing red spots so they took me back down to 12.5mg for now. I take valium as well
As with Tee, I too am on 200mgs after a yr and a half. It's too bad they come in capsules, I'd say to break out the old pill splitter and half that 25mg. I've been told 200 is the max theraputic but once in awhile they'll perscribe up to 300. This may not help you but maybe knowing that over time it's been my most therapeutic med might, besides klonipin but that a whole nother line of thinking.
When I first started itI was very skeptical especially when I took it at night and couldn't sleep and seemed to have increased tension, my doc said to try the morning instead so I did for the first 6 mths now I take it at night and while sleep continues to be elusive, it always has so I don't blame the zoloft anymore. Shoot, I was thinking of the gabapentin(that's a capsule) can you try splitting it in half? I hope for you that it is just the adjustment phase and you can get to were it helps cause it certainly does, for me anyhow.
Do you have any med in your arsenal that has been effective? Of course you need and plan a consult with your doc but sometimes it is worth fighting off the side effects with medicine just for that until you adjust to it. I already had IBS so since I was treating that separately so that could be my reason for not linking it to Zoloft. I had trouble with trazadone also, I'd find myself waking up doing some odd chore in the middle of the night... that was an easy choice to ditch that med quick. We all tolerate more then the average person but when it comes to what you personally can cope with is really what matters. Was it trazadone that you meant when you said this is the second med that you reacted in this way? Also, do you already take a muscle relaxer? That wouldn't do much for these flu like symptoms but could help with the spasms, I know they can keep you up at night, they can be so frustrating! The shakiness goes away, just like dry mouth does. Right now I am beginning on Seraquel for sleep and it's helping alot, it's one where you get immediate results and don't have to wait tosee if it'll work for you. I hope sharing a bit has helped you. All the best to you, Jes!
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Sep 2012 • 6 answers
Updated 17 Jan 2014 • 3 answers
Phenergan - Will anything happen if they give u something for diarrhea and being nausea when ur not?
Updated 18 May 2015 • 1 answer
Zoloft - I am having muscle spasms, along with teeth grinding and ear pain these symptoms started on
Updated 1 Jan 2017 • 1 answer
Updated 3 Jan 2017 • 1 answer